Hi everyone I wonder if anyone could help me on this matter? I’ve been on rebif injections for over two years now and I think I’ve coped pretty well but is it possible to still be getting some side affects after all this time and has anyone had a sensation of heart racing I also feel very anxious now and then. Is this just me or something to do with the medication. Thankyou Nicola x
Ive been on Rebif now for 6 or 7 years (22 dose) Think ive also coped with it very well . Quite a few minor relapses but cant say ive had any major relapses in all the time ive been taking it .Back to your question , i cant say i recognise the heart racing you describe but i can definately be affected with the fluey side effects ( even now ) have you noticed if you have the side effects with one injection from a box youll have it with all 12 injections in that box ? that is what ive found , mentioned this to neuro who seemed suprised ( but then said i wasnt the first person who had said the same , so why the suprise ??) i can only think that every dose they produce can have some minute difference and its probably that difference which can be the cause of the side effects . Regarding the anxiety i can sometimes be quite anxious but looking back i think that was part of me long before DX and not since ive been taking any meds for my MS
best of luck to you and hope ive answered any of your queries
I’ve been on Rebif for 19 months now and I still get side effects although they aren’t a patch on what they were to begin with (still got paracetamol on repeat prescription though).
I also get random periods of high heart rates, but I’ve been having that since before I went on Rebif. I have no idea if it’s related to my MS, but I suspect it is because my heart is fine (lots of tests). My cardiology nurse prescribed ivabradine for it - it’s worked a treat.
You should definitely get your heart rate thing checked out properly. It used to scare the heck out of me - being reassured that my heart was very healthy and I was in no danger was a big relief!